Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The equivariant Dolbeault lemma


Authors: Wilfried Schmid and Joseph A. Wolf
Journal: Trans. Amer. Math. Soc. 283 (1984), 459-463
MSC: Primary 32C35; Secondary 22E46, 58A10
MathSciNet review: 737879
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A form of the Dolbeault Lemma is obtained for circular domains $ D \subset {{\mathbf{C}}^n}$, which is equivariant for the subgroup of $ \operatorname{GL} (n;{\mathbf{C}})$ that stabilizes $ D$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32C35, 22E46, 58A10

Retrieve articles in all journals with MSC: 32C35, 22E46, 58A10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1984-0737879-5
PII: S 0002-9947(1984)0737879-5
Article copyright: © Copyright 1984 American Mathematical Society